MathSciNet Relay Station
MathSciNet bibliographic data
MR491053 (81m:35032) 35G30
McKenna, P. J.; Rauch, J. Strongly nonlinear perturbations of nonnegative boundary value problems with kernel. J. Differential Equations 28 (1978), no. 2, 253–265.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement